# SDR P5CA2010072201645

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 42,096 hours, 6,883 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR FIXED LOWER STRUT DOOR DELAMINATED.  PART ONE TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4452A082, WITH FAA 8110-3 DATED 18 JULY 2010.  DVI EVERY 15 FLIGHT CYCLES WITH PERMANENT REPAIR PRIOR TO 1000 FLIGHT HOURS AFTER PART ONE WAS ACCOMPLISHED.
